# SDR 62587

- Difficulty date: June 27, 2004
- Submitted: July 7, 2004
- Operation: Air carrier
- Aircraft: N173YV
- Make and model: Beech 1900D
- Aircraft serial: UE173
- Aircraft time: 15,476 hours, 29,373 cycles
- Engine: Pwa PT6*
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Handle
- Part number: 1013841377
- Part serial: 2745A
- Condition: Malfunctioned
- Location: Mlg Selector
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH TO LANDING. THE FIRST AND SECOND ATTEMPTS TO EXTEND LANDING GEAR FAILED. CREW WIGGLED HANDLE AND GOT GEAR TO EXTEND WITH ALL GEAR INDICATING DOWN LOCK. LANDED SAFELY WITH NO FURTHER INCIDENT. REMOVED AND REPLACED LANDING GEAR HANDLE.  OPS CK GOOD.
